# SDR CA110908002

- Difficulty date: September 7, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 837 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Collector
- Part number: C1695
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXHAUST COLLECTOR FOUND CRACKED DURING PREFLIGHT INSPECTION.
